# SDR COMA9710275

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Unit
- Part number: 3075001017
- Condition: Malfunction
- Location: E/E Compt
- Part time: 8,908 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT MESSAGE, INTERMITTENT DISAGREEMENT AND ASYMMETRY WARNINGS.  REPLACED THE FLAP CONTROL UNIT.
